# SDR DXTA2011062204631

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 7,469 hours, 4,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 206TS04Y02
- Part serial: 821
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,608 hours, 3,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL THREE RED MOVING LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  UPON GEAR EXTENSION, ALL THREE RED MOVING LIGHTS THEN EXTINGUISHED.  REPLACED CONFIGURATION PANEL (30C2) WITH A REPAIRED PANEL IAW MM 34-003.  LANDING GEAR EXTENSION LOCATIONED TESTED GOOD IAW MM 32-300.  OPS CHECK REQUIRED IAW INSTALLING PROCEDURE GOOD IAW MM 27-505 27-605, 27-805 AND 33-101.
